Asymptotic properties of the two-dimensional Laplace transform
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1965), pp. 158-167
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_1_a20,
author = {V. M. Chernov},
title = {Asymptotic properties of the two-dimensional {Laplace} transform},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {158--167},
year = {1965},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_1_a20/}
}
V. M. Chernov. Asymptotic properties of the two-dimensional Laplace transform. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1965), pp. 158-167. http://geodesic.mathdoc.fr/item/IVM_1965_1_a20/